# SDR AALA200801099

- Difficulty date: April 26, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT DECAL AT AFT LEFT AFT GALLEY DOOR DAMAGED.  REPLACED DECAL FOR EMERGENCY EXIT LIGHT AT AFT LEFT AFT GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
